skip to content
Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains Preview this item
ClosePreview this item
Checking...

Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains

Author: Valentina Barucci; David E Dobbs; Marco Fontana
Publisher: Providence, R.I. : American Mathematical Society, 1997.
Series: Memoirs of the American Mathematical Society, no. 598.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Valentina Barucci; David E Dobbs; Marco Fontana
ISBN: 0821805444 9780821805442
OCLC Number: 35637188
Notes: "January 1997, volume 125, number 598 (fourth of 5 numbers)."
Description: x, 78 pages ; 26 cm.
Series Title: Memoirs of the American Mathematical Society, no. 598.
Responsibility: Valentina Barucci, David E. Dobbs, Marco Fontana.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/35637188> # Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "35637188" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/41100413#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://dewey.info/class/512.4/e20/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/41100413#Topic/ideal_mathematik> ; # Ideal (Mathematik)
   schema:about <http://experiment.worldcat.org/entity/work/data/41100413#Topic/semigroepen> ; # Semigroepen
   schema:about <http://id.worldcat.org/fast/966851> ; # Ideals (Algebra)
   schema:about <http://experiment.worldcat.org/entity/work/data/41100413#Topic/halbgruppe> ; # Halbgruppe
   schema:about <http://experiment.worldcat.org/entity/work/data/41100413#Topic/noetherscher_ring> ; # Noetherscher Ring
   schema:about <http://experiment.worldcat.org/entity/work/data/41100413#Topic/algebra_comutativa> ; # Algebra comutativa
   schema:about <http://id.worldcat.org/fast/1112267> ; # Semigroups
   schema:about <http://id.worldcat.org/fast/1038341> ; # Noetherian rings
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://experiment.worldcat.org/entity/work/data/41100413#Person/fontana_marco_1947> ; # Marco Fontana
   schema:contributor <http://viaf.org/viaf/7915229> ; # David E. Dobbs
   schema:creator <http://viaf.org/viaf/4201941> ; # Valentina Barucci
   schema:datePublished "1997" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/41100413> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/41100413#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:name "Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains"@en ;
   schema:productID "35637188" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/35637188#PublicationEvent/providence_r_i_american_mathematical_society_1997> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/41100413#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:workExample <http://worldcat.org/isbn/9780821805442> ;
   umbel:isLike <http://bnb.data.bl.uk/id/resource/GB9741751> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/35637188> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/41100413#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/41100413#Person/fontana_marco_1947> # Marco Fontana
    a schema:Person ;
   schema:birthDate "1947" ;
   schema:familyName "Fontana" ;
   schema:givenName "Marco" ;
   schema:name "Marco Fontana" ;
    .

<http://experiment.worldcat.org/entity/work/data/41100413#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/41100413#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/35637188> ; # Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/41100413#Topic/algebra_comutativa> # Algebra comutativa
    a schema:Intangible ;
   schema:name "Algebra comutativa"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/41100413#Topic/ideal_mathematik> # Ideal (Mathematik)
    a schema:Intangible ;
   schema:name "Ideal (Mathematik)"@en ;
    .

<http://id.worldcat.org/fast/1038341> # Noetherian rings
    a schema:Intangible ;
   schema:name "Noetherian rings"@en ;
    .

<http://id.worldcat.org/fast/1112267> # Semigroups
    a schema:Intangible ;
   schema:name "Semigroups"@en ;
    .

<http://id.worldcat.org/fast/966851> # Ideals (Algebra)
    a schema:Intangible ;
   schema:name "Ideals (Algebra)"@en ;
    .

<http://viaf.org/viaf/4201941> # Valentina Barucci
    a schema:Person ;
   schema:birthDate "1950" ;
   schema:familyName "Barucci" ;
   schema:givenName "Valentina" ;
   schema:name "Valentina Barucci" ;
    .

<http://viaf.org/viaf/7915229> # David E. Dobbs
    a schema:Person ;
   schema:familyName "Dobbs" ;
   schema:givenName "David E." ;
   schema:name "David E. Dobbs" ;
    .

<http://worldcat.org/isbn/9780821805442>
    a schema:ProductModel ;
   schema:isbn "0821805444" ;
   schema:isbn "9780821805442" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/35637188> ; # Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/35637188>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/35637188> ; # Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains
   schema:dateModified "2016-05-10" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.